On some Hadamard-type inequalities for product of two s-convex functions on the co-ordinates


Creative Commons License

Ozdemir M. E. , Latif M. A. , Akdemir A. O.

JOURNAL OF INEQUALITIES AND APPLICATIONS, vol.2012, pp.1-13, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2012
  • Publication Date: 2012
  • Doi Number: 10.1186/1029-242x-2012-21
  • Title of Journal : JOURNAL OF INEQUALITIES AND APPLICATIONS
  • Page Numbers: pp.1-13

Abstract

In this article, Hadamard-type inequalities for product of s-convex in the second sense on the co-ordinates in a rectangle from the plane are established.